# SDR CALA0500293

- Difficulty date: September 1, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N12218
- Make and model: Boeing 737824
- Aircraft serial: 28778
- Aircraft time: 22,217 hours, 8,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A54103
- Condition: Cracked
- Location: Sta 282
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND TWO 1 INCH CRACKS IN WEB AT STA 282, RBL 10.  THE WEB WAS REMOVED AND REPLACED IAW GMM 10-90-00 AND SRM 51-40-02.
